MathSciNet Relay Station
MathSciNet bibliographic data
MR2405111 93B36 (93B35)
Wu, Ligang; Wang, Zidong Robust $L\sb 2$-$L\sb \infty$ control of uncertain differential linear repetitive processes. Systems Control Lett. 57 (2008), no. 5, 425–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement